# SDR DLM88952248

- Difficulty date: March 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Elev Tab
- Part number: 5910414503
- Condition: Cracked
- Location: Lt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE INCH CRACK FOUND IN TRAILING EDGE SIX INCHES IBD FROM OUTBOARD, TRAILING EDGE AND LARGE AREA OF DELAMINATION, ON LEFT ELEVATOR GEAR TAB.  REPAIRED PER SRM-55-04.
